# SDR CA120727001

- Difficulty date: July 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: N9260381
- Condition: Damaged
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) THE ACFT WAS BEGINNING A DESCENT. THE PILOT HAS REDUCED THE THRUST LEVERS OF BOTH ENGINES. THE RT ENGINE HAS PRODUCED REDUCTION N1 AND N2 RPM NORMALLY. BUT THE LEFT ENGINE HAS CHANGED THE N1 AND N2 RPM ONLY A LITTLE AND COULD NOT BE REDUCED MORE WITH THE THRUST LEVER.  THEN THE PILOT DECIDED TO STOP THE LT ENGINE.  AS HE CAN NOT STOP LT ENGINE WITH THE THRUST LEVER HE HAS DONE IT WITH THE ENGINE FIRE SHUTOFF SWITCH.  THROTTLE CONTROL CABLE OF LT ENGINE WAS FOUND WAS DAMAGED.
